# SDR DALA2023100608248

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 96,611 hours, 24,966 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6802 L-3 DOOR HANDLE HAS BEEN OPENED AND DOOR SLIGHTLY BEEN RAISED WHILE IN THE ARM POSITION. CORRECTIVE ACTION REMOVED AND REINSTALLED SLIDE IAW B757 AMDS 2566-9002-32. (4424614)
